# SDR CA010529003

- Difficulty date: May 5, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 16,681 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: C3CF6139
- Condition: Broken
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING THE PILOT PUMPED THE FLAPS DOWN, WHEN THE FLAPS REACHED THE DOWN POSITION THE HYDRAULIC LINE TO THE FLAP SELECTOR BROKE, LEAKING HYDRAULIC FLUID ON TO THE FLOOR. THE PILOT LANDED THE AIRCRAFT WITHOUT INCIDENT. UPON INVESTIGATION THE AME FOUND THAT THE HYDRAULIC LINE FROM THE HYDRAULIC FILTER TO THE FLAP SELECTOR HAD BROKEN OFF AT THE SELECTOR. SUSPECT THAT THE PROBLEM WAS THAT THE HYDR AULIC LINE NUT WAS OVERTORQUED AT ONE TIME WHICH CAUSED THE FLAIR TO EVENTFULLY BREAK OFF. THE LINE WAS REPAIRED AND THE AIRCRAFT RETURNED TO SERVICE.. .
